# SDR GUUA95052011910A

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 28,122 hours, 33,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING PREFLIGHT, FOUND 6A EMERGENCY EXIT WINDOW HANDLE APPEARS NOT TO BE SECURED.  LUBRICATED 6A EMERGENCY EXIT HANDLE OPS CHECKS OK.
